# SDR SWAA2016120510174

- Difficulty date: November 30, 2016
- Submitted: December 6, 2016
- Operation: Air carrier
- Aircraft: N399WN
- Make and model: Boeing 737-3H4
- Aircraft serial: 27693
- Aircraft time: 68,304 hours, 54,825 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Mount Bracket
- Part number: 6556685
- Condition: Loose
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR EMERGENCY EVAC SLIDE MOUNT BRACKET LOOSE.  R&R BRACKET PER SRM.
